MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO 3ML NEEDLE-PRO W/ SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO 3ML NEEDLE-PRO W/ SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4234
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the medication leaked out of the bottom of the syringe.A nurse described it as the plunger did not seem snug in the barrel of the syringe, so the medication leaked out of the bottom.Multiple nurses reported leaking of medication from syringe when drawing medication from vial.They had to redraw medicines from a new vial and new syringe.There was no medical intervention required.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
No product sample has been provided, and the investigation could not confirm whether a quality related issue has resulted in the customer reported problem.The reported problem could not be verified and/or confirmed with confidence; therefore, no further action will be conducted at this time.A device history review found no discrepancies or anomalies relevant to the complaint.

Brand Name
JELCO 3ML NEEDLE-PRO W/ SYRINGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20798270
Report Number1217052-2024-00208
Device Sequence Number7791425
Product Code FMI
UDI-Device Identifier20351688048803
UDI-Public(01)20351688048803(17)260126(10)4096061
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Catalogue Number4234
Device Lot Number4096061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown